# SDR UPS05M45895

- Difficulty date: October 13, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 36,457 hours, 7,228 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7789547
- Condition: Corroded
- Location: Bs 1964
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT CURVED SEAT TRACK ST 1964 LBL 107.25 EXFOLIATION CORROSION.  LT CURVED S/TRACK STA1964 LBL107.25 EXFOLIATION CORROSION REMOVED PER SRM53-70 -00 FIG3 VOL I REV 37 MAT ORIG THK 0.145" AND MAT REMOVED 0.070" FOUND EXCEED LIMIT PER SRM 53-70-00 FIG3 VLO I REV37. NEW S/TRACK REPAIR SPLICE HAT AND SPLICE BET ST1831-2007 LBL107.25, INSTALLED PER SRM51-31-01 VOL II REV37 AND SRM53-70-00 FIG 1 VOL I REV 37.
